# SDR AALA202112033751

- Difficulty date: December 2, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N148AN
- Make and model: Airbus A321-231
- Aircraft serial: 6790
- Aircraft time: 18,471 hours, 7,023 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Part number: D27510043001AC
- Condition: Binding
- Location: Flap/Slats
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLAP HANDLE DIFFICULT TO OPERATE FROM 0-1, 1-2,+3-4. REPLACED FLAP / SLAT CONTROL LEVER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 27-51-45 AND 27-54-00.
